# SDR COZA20150819060

- Difficulty date: August 15, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 28,209 hours, 16,881 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 35992255
- Condition: False Indication
- Location: Rt Wing-Body
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT WING BODY OVERHEAT LIGHT ILLUMINATED.  BITE CHECK OF THE COMPARTMENT OVERHEAT DETECTION CONTROL UNIT DISPLAYED FAULT CODE 64.  RESISTANCE CHECKS ON SENSING ELEMENTS ASSOCIATED WITH THIS CODE WERE PERFORMED.  THE RT INBD L/E ELEMENT M1269 WAS FOUND OUT OF LIMITS AND REPLACED.  FAULT CODE CLEARED FROM THE CONTROL UNIT AND NO OVERHEAT LIGHT WAS DISPLAYED ON SUBSEQUENT FLIGHT.
